Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

KMT333 posted:
Some days it seems like my vision is different. I'll put on my glasses and it's like I've picked up and put on someone else's. It doesn't usually last more than a few hours at the most, but it's just such an odd feeling. Anyone else have this happen?
dollbug responded:
Hello and welcome.....MiMi in NC...I have the same issue some times....I think it has something to do with FM....since I never noticed this going on before I got is like my vision just changes...

I have to get my license renewed this year....I hope I do not have a problem with the vision test....I had a problem with it the last time I got them renewed....I had just gotten new glasses at the time and I thought this had something to do with it....but then I noticed it occurred every now and then...

I did speak to my eye doctor about mine and he checked my eyes out and could not find anything that might have caused it....

Take care and good luck...


My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
1wareaglefan replied to dollbug's response:
It could be the fm (I believe I've read that it could be a symptom). But also, it can be a side effect of some of our meds. I'd check out any meds you're taking and see if "vision changes" is listed. I know it is for lyrica.
dollbug replied to 1wareaglefan's response:
Hello Elizabeth....I think mine must be FM....since I am not on any sort of prescriptions....I do take a muscle relaxer every now and then...but that is it....I do take vitamins and supplements...and I first noticed this change when the doctor put me on Gabapentine...which I thought was causing the change...I did not stay on this though due to other side effects...

Anyway...since the eye doctor could not find anything causing this he also assumed it was FM..

I worked a lot on computers when I was able to work..and my eyes never gave me any problems...I do think sometimes as we age things happen due to just getting older...

I hope things are going well with you.

Take care.


My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
xperky responded:
Do you suffer from dry eyes like many with FM do? Sometimes that can cause a blurriness. I use lubricating drops and they often improve my vision for a while. Of course, see your eye doctor if this continues or gets worse.

Also, do you ever notice a connection with being more fatigued?
With Compassion,
booch007 responded:
I am having the exact issue too.

I saw 3 doctors at this point and this is the conclusion.....

I am 58y/o as you age the vitreous in the eye (gel) dries a child it is like water and as time goes on it gels. OK....those who are nearsighted and those whole were real* nearsighted.20/400 was me.....the eye changes its shape with age...the gel is stuck in some areas and pulls on the retina.

This can distort vision, in my case the right eye had this and all settle down again OK, the left when I had this changing happening (as I worked in the yard...or reading...watching TV) and the muscles adjust...the gell pulled on the retina and when it returned back......I have a wrinkle.

It is called a macular pucker and IT IS GOING NO WHERE!

I continue to have a day or a few hours of really good vision and appropriate for my glasses and then NOT. It is frustrating.

The docs say my Soma, muscle relaxant is not the cause it is age.....since I don't know if this is around your age, or when the age is this begins...I am just sharing the path I am on.

There is surgery for this and I AM NOT having that. I saw the YouTube on it and that was a cure for me, I can see past this fold for a long time......I don't need to be perect anymore.

Maybe this helps, yes it can be dry eyes try that fix. Also go get seen, be sure you are not in trouble with something els in your life. Good luck, Nancy B

Helpful Tips

Weight Loss and pain
I am a 43 yr old female with fibromyalgia and numerous other dx's attached to my medical records...overweight, depressed, immune ... More
Was this Helpful?
69 of 77 found this helpful